Research Repository

Browse by Author: Deng, F

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Hu, Z, Shi, Peng ORCID: 0000-0001-8218-586X, Zhang, J and Deng, F (2018) Control of Discrete-Time Stochastic Systems With Packet Loss by Event-Triggered Approach. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Hu, Z, Deng, F, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2018) A New Approach to Characterize Successive Packet Losses in Stochastic Networked Systems. IEEE Transactions on Systems, Man, and Cybernetics: Systems. ISSN 2168-2216

Hu, Z, Deng, F, Shi, Peng ORCID: 0000-0001-8218-586X, Luo, S and Xing, M (2018) Robust exponential stability of uncertain stochastic systems with probabilistic time-varying delays. International Journal of Robust and Nonlinear Control, 28 (9). 3273 - 3291. ISSN 1049-8923